RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiz.-Mat. Nauki, 2014, Number 1(8), Pages 49–59 (Mi vkam28)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

A nonlocal boundary value problem for a mixed-type equation in an unbounded domain, which is part of an elliptic rectangle

R. T. Zunnunova, M. A. Mamasolievab

a National University of Uzbekistan by Mirzo Ulugbeka, 100174, Uzbekistan, Tashkent c., VUZ gorodok st.
b Kokand State Pedagogical Institute by Mukini, 113000, Uzbekistan, Kokand, Amira Temura st. 37

Abstract: In an article for mixed-type equation in an unbounded domain elliptic part is a rectangle, the unique solvability of a nonlocal boundary value problem. The uniqueness of the solution is proved by energy integrals, and the existence of the method of integral equations.

Keywords: mixed-type equation, the nonlocal boundary value problem, a method of energy integrals, the method of integral equations.
Author to whom correspondence should be addressed

DOI: https://doi.org/10.18454/2079-6641-2014-8-1-49-59

Full text: PDF file (228 kB)
Full text: http://www.ikir.ru/.../article0005.html
References: PDF file   HTML file

UDC: 517.956
MSC: 35M10
Received: 20.03.2014

Citation: R. T. Zunnunov, M. A. Mamasolieva, “A nonlocal boundary value problem for a mixed-type equation in an unbounded domain, which is part of an elliptic rectangle”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2014, no. 1(8), 49–59

Citation in format AMSBIB
\Bibitem{ZunMam14}
\by R.~T.~Zunnunov, M.~A.~Mamasolieva
\paper A nonlocal boundary value problem for a mixed-type equation in an unbounded domain, which is part of an elliptic rectangle
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2014
\issue 1(8)
\pages 49--59
\mathnet{http://mi.mathnet.ru/vkam28}
\crossref{https://doi.org/10.18454/2079-6641-2014-8-1-49-59}
\elib{http://elibrary.ru/item.asp?id=21624159}


Linking options:
  • http://mi.mathnet.ru/eng/vkam28
  • http://mi.mathnet.ru/eng/vkam/y2014/i1/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. T. Zunnunov, A. A. Ergashev, “The problem with shift for an equation of mixed type of the second kind in an unbounded domain”, Bulletin KRASEC. Phys. & Math. Sci., 12:1 (2016), 21–26  mathnet  crossref  crossref  mathscinet  elib
  • Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Number of views:
    This page:64
    Full text:14
    References:51

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020